# SDR C2XA09IA233

- Difficulty date: September 11, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 24,509 hours, 23,130 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2959 - THE CREW REPORTED THAT AT FL260, SMELLED ELECTRICAL SMOKE WITH NONE VISIBLE.  THE SMELL PERSISTED FOR 30-45 SECONDS AND CLEARED WITH THE F/A REPORTING SOME SMELL FROM ROW 7.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE PERFORMED GROUND RUNS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
